gynecologist-icon
Bleeding after stopping novelon tablets
I had severe abdominal pain, after scan came to know that I had hemorrhagic cyst on my right ovary.Doc advised me to take novelon tablets for 2 mnths. She told to start on the second day of period. I hv used it for 10 days n started feeling headache, nausea, weakness, brown spotting. so i stopped dem,aftr stopping also frm 10 days having heavy flow
13473 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

you should not have stopped it. you should have consulted with the same doctor. These symptoms usually subside when novalon is continued.
Next Steps
Visit your doc. she will give some simple medicine and bleeding usually stops
Answered
Flag this Answer
Flag this answer
2/3 people found this helpful
Was this answer helpful?

This question featured in :

Novelon tablet side effects Heavy bleeding after stopping pill
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.